Couldn't find what you looking for?

TRY OUR SEARCH!

So i got Mirena On August 9th of this year (2010) Im 19 years old and when i first got it, i had no bleeding or spotting and very minimal pain. Now its the end of october and i havent had any of the side effects but ive been bleeding since the end of august, some days heavy and others super light. Any one else have this problem? P.s besides that, i love Mirena

Loading...

I got a mirena IUD on July 26, 2010, and I've been bleeding on and off since then. from light to heavy and back again. I will have 5-6 days with no bleeding - this has happened twice, I think - but mostly I just bleed. some days are very light, most days are moderately light, and a few days are heavy. only other side effect is minimal cramping on the super heavy days of bleeding.
Reply

Loading...

I have had the mirena for 3 years and when I first got it I had bleeding for the first 6 months. Some days were light and others were heavy. I had no breaks at all.I used to love the mirena until I started having all these different side effects like vaginal itching, soreness, discharge, burning, excessive under arm sweating, acne. I'm going thru it all I have a appt this wed and I'm going get it removed.
Reply

Loading...

I just had the Mirena removed after 1 year, I had the same symptoms of the last post, with bleeding the first 6 months almost all the time.  When the vaginal soreness and itching started I gave up and had it removed at the advice of my familiy doctor that this product was not settleing well with my body.  I'm now worried about the Mirena "crash" that will come as my hormones try to rebalance over the next few weeks.  These symptons are not worth it, there has to be something else to help prevent pregnancy that won't hurt our bodies like this.

Reply

Loading...

I got the Mirena 4-5 months ago.  At first my periods were just really heavy and long, but I still had breaks in between periods.  Now on the other hand, I have been having my period for 2 months straight and if I stop bleeding its for at most 3 days.  I am miserable and my doctor is taking forever to get into.  Someone help?  Suggestions?
Reply

Loading...

I have had mirena iud for a little over a year. I had bleeding the first few months which was heavy and light but just wouldn't stop. I knew it was just my uterus walls shedding and my body adjusting. After that I had minimum bleeding if any at all which is great. I just check to see if its still there and go on about my day. But lately I've notice spotting after intercourse not much but every time... I realized I was mistaking this as a period. My doctor hasn't told me to worry just that he'll look into it.
Reply

Loading...

I have the same thing. I am thinking on going to get it taken out because i thing it is wrong to bleed for such a long time.

 

Reply

Loading...

Ive had the mirana for 2 months and have been bleeding every day since Ive had it. Does the bleeding every go away Im worried: /
Reply

Loading...

oooh noooo!and here i am planning a special dinner for my husband for V-day, because we haven't been intimate since I was about 7 months prego and I had my mirena inserted exactly 2 weeks ago, I also have the on and off spotting; sometimes red, sometimes brownish and never knowing which days will be heavy or light. Reading all these posts, definitely makes me wish I had researched Mirena before choosing it over the copper IUD.  I  had that one inserted after my first child and it was great for about 3 years until I got a pelvic infection and had to get it removed.  I guess I will have to change to pill.. thank you all for your posts, I am so glad I came upon this website.

Reply

Loading...


im worried now wish they included this sort of information in the booklets and stuff, ive had the iud for nearly 2months and havent stoped bleeding, at most probley 2-3days where it has been extremly light. have to wear pantie liners everyday just to be safe, not to mention the amount of money ive got to spend on all th girly products to keep this under control. :(
Reply

Loading...

I have had the same thing w light red or brown spotting. Esp after sex. I got this I'd because I am on blood thinners n was bleeding heavy, constantly, and was dangerously anemic from it for years. It slowed n finally stopped being heavy after about 8 months. After having to use baby diapers from the clots before mirena, I think it's so much better just to spot, then today I woke up n am pouring blood. Wth? Calling my ob
Reply

Loading...